[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

THANKS GROUP!!!!!Re: [IP] Highs on humalog

Patient today in the office...who is new to us....noted problems with high
BG's, lipoatrophy at insertion sites, history of no delivery after 2-3 days at
that site, thought the problem might be the Humalog.  Our endo decided to take
him off H and switch back to Velosulin after a discussion that included some
experiences you have shared here.  Our patient did not want to pursue a
Velosulin/H mix and did not want to revert to 2 day site changes.  Conclusion
is: insulin antibodies to the H insulin.  There is some discussion among the
endos regarding that issue for some people.  It seems that the lipoatrophy is
one of the big clues. Patient agreed he had better control on the Velosulin
and only tried it at the previous endo's encouragement.
Also, since our endo went off later in the day to speak to a group of doctors,
I took the opportunity to put my two cents in about how most of you feel about
uniformed MD's with outdated methods and attitudes. He said he would definely
do his part to make those points known.  ...No thanks required, folks. Just
doing my professional obligation as a patient advocate.  (And because I care.)
It is probably only a drop in a big bucket.

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/